# SDR SWIA201541419

- Difficulty date: August 19, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 19,347 hours, 12,402 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Damaged
- Location: Bs 333-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 333 & 363.  REPLACED THE STRINGER IAW SRM.
